Jump to content
Important Survey - Please Participate ×

Tinnitus-Ear Ringing


[...]

Recommended Posts

Hey all. I am having terrible tinnitus. I am having trouble coping with it. Will it get better when I am totally off the clonazepam? New ideas on how to cope with this?

Thank you

Bear

Link to comment
Share on other sites

Gosh Bear...I feel your pain.  This has been a constant source of aggravation for me throughout my taper and up until a couple of weeks ago. I'm 2 1/2 months post taper, and the tinnitus has eased up to only 1-2 times a week.  Unfortunately there was nothing I could do but accept it..there's not a treatment for it (that I know of).  The only relief I would get would be to breathe through my mouth instead of my nose (attractive - a mouth breather! :D). I also posted recently having discovered that the loud noise of blow drying my hair every morning flared it up, so I now wear ear plugs.  It's maddening, I know..but hang in there, it WILL go away.
Link to comment
Share on other sites

I'm 17 days out from my last dose of Valium and my tinnitus is with me constantly. I tried another c/t back in April and made it 47 days. I noticed that about 3-4 weeks after my last benzo, the tinnitus began to fade. I think that it's all part of the central nervous system's response to the reduction/depletion of benzos in the system. As the CNS kicks in again and the brain begins to heal, nerves have a hard time functioning. That's why anxiety is such a common withdrawal symptom, as well as tinnitus.

 

I think it'll pass in time. I've got it bad right now, but again, I'm just 17 days into a reinstated c/t...

 

Hang in there. It DOES get better in time.

 

Tucson

 

Me on Day 17 of a reinstated c/t:  :o

Link to comment
Share on other sites

×
×
  • Create New...